Information

Dear user, the application need JavaScript support. Please enable JavaScript in your browser.

You are browsing as a GUEST

You search for a phrase ""34D30"" according to the criterion: Subject Terms


Showing 1-2 from 2 results
Title :
Optimal control analysis of a tuberculosis model.
Authors :
Gao DP; Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, PR China.; School of Mathematics and Information, China West Normal University, Nanchong, Sichuan 637009, PR China.
Huang NJ; Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, PR China.
Show more
Source :
Applied mathematical modelling [Appl Math Model] 2018 Jun; Vol. 58, pp. 47-64. Date of Electronic Publication: 2017 Dec 29.
Publication Type :
Journal Article
Academic Journal
Title :
Modelling diseases with relapse and nonlinear incidence of infection: a multi-group epidemic model.
Authors :
Wang J; a School of Mathematics and Statistics , Southwest University , Chongqing 400715 , People's Republic of China.
Pang J
Liu X
Show more
Source :
Journal of biological dynamics [J Biol Dyn] 2014; Vol. 8, pp. 99-116.
Publication Type :
Journal Article
MeSH Terms :
Epidemics*
Models, Biological*
Nonlinear Dynamics*
Communicable Diseases/*epidemiology
Computer Simulation ; Endemic Diseases ; Humans ; Incidence ; Numerical Analysis, Computer-Assisted ; Recurrence
Academic Journal
    Showing 1-2 from 2 results

    We use cookies to help identify your computer so we can tailor your user experience, track shopping basket contents and remember where you are in the order process.